# SDR CALA0800791

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FORWARD CARGO DOOR HANDLE 22.25 INCHES FROM LOWER EDGE AND 17 INCHES FROM AFT EDGE.  REMOVED FASTENER, VERIFIED CRACK CONTAINED AT FASTENER HOLE.  REPAIRED DAMAGE PER 737-300 SRM 52-00-01 FIG 201.
